# SDR IPXA2014112684933

- Difficulty date: October 22, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 57,550 hours, 9,696 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: ARB77723
- Condition: Cracked
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, LEFT LOWER WINGLET AFT INTERNAL ATTACH FITING BROKEN.  REPLACED BOTH INTERNAL ATTACH FITTINGS IAW EO 5720-27680-C.
